I am taking a small dose of Ativan but have been taking it for almost 9 years. After a bad autoimmune flare and taking Plaquenil I developed severe sleep issues and started on these benzo meds for the probem. I just want to be free of even the small dose! I don't know what happened during the flare to change my sleep, but I am misserable. I have not taken an ativan for 4 days and am experiencing withdrawal
Stopping a benzodiazepine like ativan cold turkey is not recommended because of the risk of seizures. The withdrawal symptoms are many and variable depending on the person and the dosage and length the person was on them. You may experience some side effects for several weeks to months. This should get gradually better. I recommend a site called benzobuddies.com. This is a site set up to specifically help people who are withdrawaling from benzodiazepines.
In order to combat the insomnia you may be experiencing you could try some melatonin. Also valerian root maybe helpful. Both of these supplements can be found in the vitamin section of the pharmacy.
Try that site I recommended and keep in touch, we are here to help,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 days ago • 9 answers
Updated 23 Jan 2018 • 2 answers
Updated 27 Jan 2015 • 2 answers
Posted 31 Dec 2016 • 0 answers
Updated 29 Oct 2018 • 1 answer